I suggest you speak to your physician, numbness is not a typical reaction to botox but should resolve if its due to injections alone. Best, Dr. Emer.
Botox itself should not cause numbness. If the needle tip hit any sensory nerves then this could cause numbness but it should be temporary and unusual. Generally the injections are not placed in the areas where the sensory nerves for the face are located. I would definitely go back to the injector and discuss because they know where they placed the injections and if this would make sense.
Numbness after Botox. Any suggestions?
Thank you for sharing your question and I am sorry to hear of your cheek numbness. This is most likely a result of temporary swelling to the area after Botox injection and should resolve spontaneously over the next several days. Botox in and of itself does not cause numbness. Hope this helps.
I will assume from your question that your crow's feet were treated. Sometimes if your injector comes down a bit further into the upper cheek region then it will affect the muscle there and make it feel numb. It will resolve, but really, this area shouldn't be treated with Botox. "This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."